RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2006, Volume 51, Issue 4, Pages 785–793 (Mi tvp26)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Precise estimates of the metric entropy for the set of arithmetic averages of quasi-stationary processes

V. F. Gaposhkin

Moscow State University of Railway Communications

Abstract: Estimates of the $\varepsilon$-entropy of the set of arithmetic averages for an $R$-quasi-stationary system are obtained depending on the decay rate of the function $R(n)$. It is shown that the deduced estimates are the best in order as $\varepsilon\to+0$.

Keywords: stationary and quasi-stationary sequences, $R$-systems, arithmetic average, $\varepsilon$-entropy of the sets of arithmetic averages, upper and lower estimates.

DOI: https://doi.org/10.4213/tvp26

Full text: PDF file (860 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2007, 51:4, 695–704

Bibliographic databases:

Received: 15.06.2005
Revised: 15.05.2006

Citation: V. F. Gaposhkin, “Precise estimates of the metric entropy for the set of arithmetic averages of quasi-stationary processes”, Teor. Veroyatnost. i Primenen., 51:4 (2006), 785–793; Theory Probab. Appl., 51:4 (2007), 695–704

Citation in format AMSBIB
\Bibitem{Gap06}
\by V.~F.~Gaposhkin
\paper Precise estimates of the metric entropy for the set of arithmetic averages of quasi-stationary processes
\jour Teor. Veroyatnost. i Primenen.
\yr 2006
\vol 51
\issue 4
\pages 785--793
\mathnet{http://mi.mathnet.ru/tvp26}
\crossref{https://doi.org/10.4213/tvp26}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2338068}
\zmath{https://zbmath.org/?q=an:1140.60018}
\elib{https://elibrary.ru/item.asp?id=9310063}
\transl
\jour Theory Probab. Appl.
\yr 2007
\vol 51
\issue 4
\pages 695--704
\crossref{https://doi.org/10.1137/S0040585X97982724}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000251875600009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38149131338}


Linking options:
  • http://mi.mathnet.ru/eng/tvp26
  • https://doi.org/10.4213/tvp26
  • http://mi.mathnet.ru/eng/tvp/v51/i4/p785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Gaposhkin, “Exact Estimates of the Metric Entropy of the Averages for Some Classes of Stationary Sequences”, Theory Probab. Appl., 53:1 (2009), 37–58  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:200
    Full text:68
    References:35
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020